MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E3: occupation: ccl director the complaint cannot be confirmed for air flow issues as the sample was not returned for investigation.Without a sample, the exact root cause cannot be determined.The device history record review determined the device was in a conforming state when released from terumo control.There are no indications manufacturing issues may have led to this event.No action is recommended since this risk evaluation is within the predetermined limits.
 
Event or Problem Description
Terumo medical corporation received the following reported information: following a right heart cath, the tr band was applied and 13ml's (11cc) of air was injected into the band.Forty-five (45) minutes later, the patient was moved from the operating room (or) to the holding area.When the nurse checked the tr band, they noticed the air was dissolved.A slow leak over time occurred.The balloon with 5cc of air leaked over a two (2) hour period.There was no noticeable damage to the device.The device was removed and replaced with new tr band and hemostasis was achieved.There was minimal blood loss, less than 5cc, and the patient was stable.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24766348
Report Number1118880-2026-00092
Device Sequence Number10268385
Product Code DXC
UDI-Device Identifier00389701011349
UDI-Public(01)00389701011349(17)280701(10)0001524360
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG
Device Catalogue NumberTRB24-REG
Device Lot Number0001524360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO 5FR SLENDER SHEATH TERUMO RUN THROUGH WIRE
Patient Age68 YR
Patient SexMale
Patient Weight102 KG